Paracode: Paracetamol 500mg and codeine phosphate 8mg.
- The No. 1 Paracetamol/codeine product in NZ *
- Same active ingredients as Panadeine.
- For moderate to severe pain relief.
- Available without prescription from your local pharmacy. Consultation with pharmacist required before purchase.
- Available in 20's and 40's packs.
* Based on total number of tablets including those on prescription.